MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720858E
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that the dobhoff tip ng tube broke into two pieces while indwelling in the patient.A portion of the feeding tube was retained within the patient.The break of the tube occurred at the area of 5.6-8cm on the tube.The tube was indwelling for 2 days before break.The remaining portion of tube was removed endoscopically.Feed history: jevity 1.5 cal.Water history: 11/13 30 ml q4h: 1522, 1742, 2059, 11/14 50 ml q4h: 0128, 0550, 0930, 1302, 1706, 2108, 11/15 100 ml q4h: 0130, 0520, 0913, 1316, 1811, 2200.Medication history: amiodarone, aspirin, lipitor, lisinopril, lopressor, multivitamin, oxycodone, gylcolax, senakot-s, brilinta, trazadone, potassium chloride.Supplement history: prosource 60 ml tid, banatrol 60 ml bid.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.The lot met all defined criteria and was released.A device was not returned for evaluation; therefore, the affected product could not be evaluated to confirm the reported failure mode.As part of the investigation, a gemba walk was held in the production area and it was concluded that the current manufacturing activities are running according to product specifications meeting quality acceptance criteria, validation process, and released procedures.All processes and controls were found to be followed correctly, including packaging and all inspections carried out on the product.No conditions were found that could trigger the reported condition.Based on all available information, a definitive root cause could not be determined at this time.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
CARDINAL HEALTH
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key25126773
Report Number1423537-2026-00150
Device Sequence Number18301296
Product Code KNT
UDI-Device Identifier10192253011715
UDI-Public(01)10192253011715(17)300430(10)2514610764
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K833621
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number8884720858E
Device Catalogue Number8884720858E
Device Lot Number2514610764
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown